# SDR CA010112015

- Difficulty date: December 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,913 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 4007600
- Condition: Cracked
- Location: Elevator
- Part time: 7,011 hours
- Component: Elevator, Piper, 5423235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNDER EACH HINGE BRACKET P/N 40042-09 (CENTRE) AND P/N 40042-08 (INBOARD) APPROXIMATELY 1 INCH CRACKS REINFORCING PLATE INSTALLED AFTER STOP DRILLING RE AC43 13-1B, FIGURE 4-21, PAGE 4-42.
